MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 0° ARTHROSCOPE SPEEDLOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 4MM X 0° ARTHROSCOPE SPEEDLOCK A/C
Catalog Number 0502104010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported the distal tip of the scope chipped during surgery.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: per rep, distal tip chip on scope.Rep said it was surgeons 1st time use with arthroscope.Rma 12102667 salesforce case number (b)(4).The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be contact with a cutter or burr during activation, and/or improper sterilization and/or reprocessing methods.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
HD 4MM X 0° ARTHROSCOPE SPEEDLOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9070691
Report Number0002936485-2019-00393
Device Sequence Number2550871
Product Code HRX
UDI-Device Identifier07613327062137
UDI-Public07613327062137
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502104010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1